# SDR CA101015001

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 42,253 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849704
- Condition: Failed
- Location: Flap Slats
- Part time: 19,120 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND IN CLIMB THE CREW REPORTED FLAP/SLATS ASSYMETRY. DISCUSSIONS WITH MX TO RECTIFY THE PROBLEM WERE UNSUCCESSFUL AND THE FLIGHT RETURNED TO DEPARTURE, APPROX 25,000K OVERWEIGHT FSEU LAST LEG CODES 27-81021 & 27-81042.  PSEU BIT FAULTS NR 10 & S302.  FIM 27-81-00 BOX 20 CALLS FOR PSEU & S302 SENSOR REPLACEMENT.  PSEU REPLACED IAW AMM 32-09-04.  S302 REPLACED IAW AMM 27-88-01. CK SERV.
